# SDR UALA2011051002315

- Difficulty date: May 9, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 83,615 hours, 13,498 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP LIGHT FOUND TO BE INOPERATIVE.  DEF RT PACK INOP LIGHT PER MEL.  RT PACK STILL INOP.  RESET RT PACK FLOW CONTROL PC ASSY.  REPLACED COMPLETE LIGHT SWITCH ASSY.  RT PACK OPS NORMAL NOW.
